# SDR 99T64R063AR

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LONGERON 25L FRAME 119L FINGER DOUBLER AT FLOORBEAM COCKPIT SUB FLOOR CORROSION EXFOLIATION.  REMOVED CORROSION BY CUTTING OUT DAMAGED AREA, FABRICATED REPAIR DOUBLERS AND INSTALLED PER EO DRAWING NR 99-006 WITH 8110-3 DATED 0/21/99.  (M)
